Mots-clés : Besov space
@article{IM2_2009_73_4_a0,
author = {K. A. Bekmaganbetov and E. D. Nursultanov},
title = {Embedding theorems for anisotropic {Besov} spaces $B_{\mathbf{pr}}^{\alpha\mathbf{q}}([0,2\pi)^n)$},
journal = {Izvestiya. Mathematics},
pages = {655--668},
year = {2009},
volume = {73},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_2009_73_4_a0/}
}
TY - JOUR
AU - K. A. Bekmaganbetov
AU - E. D. Nursultanov
TI - Embedding theorems for anisotropic Besov spaces $B_{\mathbf{pr}}^{\alpha\mathbf{q}}([0,2\pi)^n)$
JO - Izvestiya. Mathematics
PY - 2009
SP - 655
EP - 668
VL - 73
IS - 4
UR - http://geodesic.mathdoc.fr/item/IM2_2009_73_4_a0/
LA - en
ID - IM2_2009_73_4_a0
ER -
K. A. Bekmaganbetov; E. D. Nursultanov. Embedding theorems for anisotropic Besov spaces $B_{\mathbf{pr}}^{\alpha\mathbf{q}}([0,2\pi)^n)$. Izvestiya. Mathematics, Tome 73 (2009) no. 4, pp. 655-668. http://geodesic.mathdoc.fr/item/IM2_2009_73_4_a0/
[1] S. L. Sobolev, “Ob odnoi teoreme funktsionalnogo analiza”, Matem. sb., 4(46):3 (1938), 471–497 | Zbl
[2] S. M. Nikol'skij, “Inequalities for entire functions of finite degree and their application to the theory of differentiable functions of several variables”, Amer. Math. Soc. Transl. Ser. 2, 80 (1969), 1–38 | MR | Zbl | Zbl
[3] O. V. Besov, “Investigation of a family of function spaces in connection with theorems of imbedding and extension”, Amer. Math. Soc. Transl. Ser. 2, 40 (1964), 85–126 | MR | Zbl | Zbl
[4] P. I. Lizorkin, “$L_p^r(\Omega)$ spaces. Extension and imbedding theorems”, Soviet Math. Dokl., 3 (1962), 1053–1057 | MR | Zbl
[5] H. Triebel, “Spaces of distributions of Besov type on Euclidean $n$-space. Duality, interpolation”, Ark. Mat., 11:1–2 (1973), 13–64 | DOI | MR | Zbl
[6] S. M. Nikol'skiĭ, Approximation of functions of several variables and imbedding theorems, Grundlehren der Mathematischen Wissenschaften, 205, Springer-Verlag, New York–Heidelberg, 1975 | MR | MR | Zbl | Zbl
[7] O. V. Besov, V. P. Il'in, S. M. Nikol'skiĭ, Integral representations of functions and imbedding theorems, vol. I, II, Winston, Washington, DC; Wiley, New York–Toronto, ON–London, 1979 | MR | MR | Zbl | Zbl
[8] H. Triebel, Interpolation theory, function spaces, differential operators, North-Holland Math. Library, 18, North-Holland, Amsterdam–New York–Oxford, 1978 | MR | MR | Zbl | Zbl
[9] E. D. Nursultanov, “Interpolation theorems for anisotropic function spaces and their applications”, Dokl. Math., 69:1 (2004), 16–19 | MR | Zbl
[10] J. Bergh, J. Löfström, Interpolation spaces. An introduction, Grundlehren der Mathematischen Wissenschaften, 223, Springer-Verlag, Berlin–Heidelberg–New York, 1976 | MR | MR | Zbl
[11] E. D. Nursultanov, “Nikol'skii's inequality for different metrics and properties of the sequence of norms of the Fourier sums of a function in the Lorentz space”, Proc. Steklov Inst. Math., 255:1 (2006), 185–202 | DOI | MR
[12] A. B. Gulisashvili, “Distribution functions and trigonometric series with monotonically decreasing coefficients”, Math. Notes, 10:1 (1971), 427–430 | DOI | MR | Zbl | Zbl
[13] L. A. Sherstneva, “Nikol'skij inequalities for trigonometric polynomials in Lorentz spaces”, Moscow Univ. Math. Bull., 39:4 (1984), 75–81 | MR | Zbl
[14] G. A. Akishev, “Approximation of function classes in spaces with mixed norm”, Sb. Math., 197:8 (2006), 1121–1144 | DOI | MR | Zbl
[15] O. V. Besov, “The Littlewood–Paley theorem for a mixed norm”, Proc. Steklov Inst. Math., 170 (1987), 33–38 | MR | Zbl | Zbl
[16] K. A. Bekmaganbetov, E. D. Nursultanov, “Metod mnogoparametricheskoi interpolyatsii i teoremy vlozheniya prostranstv Besova $B_{\vec p}^{\vec\alpha}[0, 2\pi)$”, Anal. Math., 24:1 (1998), 241–263 | DOI | MR | Zbl
[17] O. V. Besov, “On the conditions for the existence of a classical solution of the wave equation”, Siberian Math. J., 8:2 (1967), 179–188 | MR | Zbl | Zbl
[18] O. V. Besov, “Classes of functions with a generalized mixed Hölder condition”, Proc. Steklov Inst. Math., 105 (1971), 24–34 | MR | Zbl | Zbl